Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 18, NWS Huntsville, AL

March 2, 2012Lincoln County, Tennessee; Limestone County, Madison County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 2, 2012, 1:55 PM CST for Lincoln County, Tennessee; Limestone County, Madison County, Alabama. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 1:55 PM CST (19:55 UTC)
Expired
Mar 2, 2012, 2:45 PM CST
In force
50 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Limestone County, AL, Madison County, AL, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 49 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 1:55 PM CSTTORNADO 03 Sse Leggtown, ALAN EF-0 TORNADO FIRST TOUCHED DOWN IN FARM FIELDS NEAR THE INTERSECTION OF EASTER FARM ROAD AND CR 49/MORRIS ROAD. SEVERAL TREE LIMBS WERE SNAPPED IN THIS AREA ALONG WITH SPORADIC UPROOTING OF SOFTWOOD TREES. THE TORNADO THEN TRACKED EAST TOWARD THE ELKMONT CO
Mar 2, 2:00 PM CSTHAIL 14 Sw Ardmore, ALQUARTER SIZED HAIL AND POSSIBLE WALL CLOUD REPORTED NEAR I-65 WELCOME CENTER.
Mar 2, 2:02 PM CSTTORNADO1 W Elkmont, ALAN EF-0 TORNADO FIRST TOUCHED DOWN IN FARM FIELDS NEAR THE INTERSECTION OF EASTER FARM ROAD AND CR 49/MORRIS ROAD. SEVERAL TREE LIMBS WERE SNAPPED IN THIS AREA ALONG WITH SPORADIC UPROOTING OF SOFTWOOD TREES. THE TORNADO THEN TRACKED EAST TOWARD THE ELKMONT CO
Mar 2, 2:35 PM CSTHAIL 1.75Taft, TNGOLF BALL SIZE HAIL REPORTED.
Mar 2, 2:40 PM CSTFUNNEL CLOUD6 E Ardmore, ALWALL CLOUD REPORTED AT ELKWOOD SECTION RD AND WALL TRIANA HWY
Mar 2, 2:45 PM CSTHAIL 1.753 S Fayetteville, TNGOLF BALL SIZE HAIL REPORTED AT PARK CITY.
Mar 2, 2:51 PM CSTFUNNEL CLOUD2 W Lincoln, TNWALL CLOUD REPORTED NEAR HWY 275 IN TENNESSEE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 9:25 AM CSTTornado WatchSPC5 hr
Mar 2, 1:20 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS54 KHUN 021955
SVRHUN
ALC083-089-TNC103-022045-
/O.NEW.KHUN.SV.W.0018.120302T1955Z-120302T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
155 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN TENNESSEE...
  NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 245 PM CST

* AT 151 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARTWRIGHT...OR ABOUT 7 MILES NORTHWEST OF ATHENS...AND MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOLLAND GIN...ARDMORE...
  CASH POINT...
  BLANCHE...TAFT...
  COLDWATER...
  CARMARGO...BELLEVIEW...
  SKINEM...HARMS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3526 8642 3523 8642 3524 8641 3518 8637
      3513 8637 3513 8635 3515 8635 3510 8632
      3507 8632 3481 8705 3493 8713 3500 8699
      3500 8685 3508 8684 3529 8646
TIME...MOT...LOC 1955Z 239DEG 39KT 3492 8698

$$

BCC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 11:25 AM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 2, 11:25 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 AM CST FRI MAR 2 2012

.UPDATE...
FOR 18Z TAFS

&&

.DISCUSSION...
/ISSUED 1021 AM CST FRI MAR 2 2012/
SEVERE/TORNADIC ACTIVITY CONTINUES ACROSS PARTS OF N CNTRL AL LEADING
INTO SRN MID TN...WITHIN A HIGHLY SHEARED ENVIRONMENT FOLLOWING THE
WARN FRONTAL PASSAGE EARLIER THIS MORNING. THIS ACTIVITY IS LIKELY
BEING SUPPORTED AN EMBEDDED SHRTWV TRAVERSING NEWD ACROSS THE REGION
WITHIN A SWLY FLOW REGIME. MOST OF THIS ACTIVITY SHOULD EVENTUALLY
MAKE ITS WAY TO THE N/E OF THE AREA HEADING TOWARD NOON...WITH THE
AIRMASS BECOMING FAIRLY WORKED OVER/CAPPED FROM THE ONGOING
CONVECTION. THE ENVIRONMENT THOUGH SHOULD HAVE AMPLE TIME/HEATING TO
RECOVER HEADING INTO THE AFTERNOON PERIOD...IN ADVANCE OF THE NEXT
WAVE OF STRONG TO SEVERE TSTMS ASSOCIATED WITH THE ONCOMING COLD
FRONT. DISCRETE/INDIVIDUAL SUPERCELLS ARE STILL POSSIBLE AHEAD OF
THE XPCTED QLCS/SQUALL LINE ASSOCIATED WITH THE FRONT. ANY STORM
CELLS SEPARATE FROM THE MAIN LINE COULD CERTAINLY TURN SEVERE AND
MAYBE EVEN TORNADIC GIVEN THE STRONG UNIDIRECTIONAL/DEEP LAYER SHEAR
IN PLACE. ADDITIONAL FORECAST UPDATES ARE LIKELY AS THE ONGOING
CONVECTION WEAKENS IN ADVANCE OF THE NEXT ROUND LATER THIS
AFTERNOON/EVENING.

09

&&

.AVIATION...
FOR 18Z TAFS...EXPLOSIVE CONVECTION FOLLOWING THE PASSAGE OF THE WARM
FRONT EARLIER HAS MOVED OUT OF THE AREA TO THE NE. VFR CONDITIONS ARE
NOW XPCTED INTO THE AFTERNOON PERIOD...WITH BREAKS IN THE MID/HIGH
CLOUDS POSSIBLE FOR THE NEXT FEW HRS. SFC WINDS OUT OF THE SW ARE
QUITE STRONG...WITH SPEEDS AOA 20KT WITH GUSTS NEAR 30KT. CONVECTION
IS THEN XPCTED TO REDEVELOP AFTER 21Z AS THE AIRMASS ACROSS THE AREA
BECOMES QUITE UNSTABLE...WITH A STRONG UNIDIRECTIONAL SHEAR/WIND
PROFILE DEVELOPING. A LINE OF STRONG/SEVERE TSRA IS THEN XPCTED TO
MOVE W TO E ACROSS THE AREA AFTER 01Z SAT...ALONG/AHEAD OF AN
ADVANCING COLD FRONT. THE TSRA THREAT IS XPCTED TO DIMINISH LATER THIS
EVENING WITH THE PASSAGE OF THE COLD FRONT...WITH VFR CONDITIONS
DEVELOPING DURING THE OVERNIGHT PERIOD. WIND SPEEDS ARE ALSO XPCTED TO
DIMINISH BEHIND THE DEPARTING FRONT.

09

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: ALZ001>010-016.

TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 2, 12:29 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1229 PM CST FRI MAR 2 2012

ALZ001>010-016-TNZ076-096-097-030300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1229 PM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SECOND ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE LATE
AFTERNOON HOURS AND CONTINUING INTO THE EVENING...AS A STRONG COLD
FRONT MOVES ACROSS THE AREA FROM THE WEST. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES ARE ALL POSSIBLE AS A LINE OF STRONG TO SEVERE
THUNDERSTORMS DEVELOPS ALONG OR AHEAD OF THE FRONT.

THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE THUNDERSTORMS
THAT DEVELOP WELL AHEAD OF THE FRONT...OR WITH ANY BREAKS IN THE LINE
OF THUNDERSTORMS.

THE BEST TIMING OF SEVERE WEATHER IS FROM 3 TO 6 PM OVER NORTHWEST
ALABAMA...FROM 6 TO 9 PM ALONG INTERSTATE 65 INCLUDING THE HUNTSVILLE
AREA...AND FROM 9 PM TO MIDNIGHT OVER NORTHEAST ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST
AS THE COLD FRONT MOVES OUT OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN
SUPPORT OF SEVERE WEATHER OPERATIONS IS ONGOING TODAY AND WILL LIKELY
BE CONTINUED TONIGHT.

In the hours before

Local storm report, Mar 2, 9:45 AM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
945 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     5 ESE ATHENS            34.77N 86.89W
03/02/2012                   LIMESTONE          AL   TRAINED SPOTTER

            WIND PICKING UP DEBRIS WITH ESTIMATED WIND GUST OF 50MPH.
            ROTATION SEEN IN STORM. NO INJURIES.

&&

JMS
Local storm report, Mar 2, 9:55 AM CST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
955 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     6 ESE ATHENS            34.78N 86.88W
03/02/2012                   LIMESTONE          AL   PUBLIC

            POWER LINES AND TREES DOWN AND STRUCTURAL DAMAGE SEEN AT
            CRAFT ROAD AND MOORESVILLE ROAD.

&&

JMS
Local storm report, Mar 2, 10:14 AM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1014 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     TORNADO          4 SSE HARVEST           34.81N 86.71W
03/02/2012                   MADISON            AL   TRAINED SPOTTER

            RAIN WRAPPED TORNADO REPORTED ON THE GROUND AT NICK DAVID
            AND JEFF RD.

&&

JMS
Local storm report, Mar 2, 11:08 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1108 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             FAYETTEVILLE            35.15N 86.56W
03/02/2012  E0.25 INCH       LINCOLN            TN   EMERGENCY MNGR

0920 AM     TSTM WND DMG     5 ESE ATHENS            34.77N 86.89W
03/02/2012                   LIMESTONE          AL   TRAINED SPOTTER

            WIND PICKING UP DEBRIS WITH ESTIMATED WIND GUST OF 50MPH.
            ROTATION SEEN IN STORM. NO INJURIES.

0920 AM     TSTM WND DMG     6 ESE ATHENS            34.78N 86.88W
03/02/2012                   LIMESTONE          AL   PUBLIC

            POWER LINES AND TREES DOWN AND STRUCTURAL DAMAGE SEEN AT
            CRAFT ROAD AND MOORESVILLE ROAD.

0940 AM     FUNNEL CLOUD     2 S ATHENS              34.77N 86.97W
03/02/2012                   LIMESTONE          AL   TRAINED SPOTTER

0943 AM     TORNADO          5 S HAZEL GREEN         34.86N 86.57W
03/02/2012                   MADISON            AL   TRAINED SPOTTER

            50 MPH WINDS WITH POWER LINES SPARKING...ROTATION
            REPORTED. TORNADO REPORTED ON GROUND

0947 AM     TORNADO          3 N MERIDIANVILLE       34.89N 86.57W
03/02/2012                   MADISON            AL   LAW ENFORCEMENT

            POWER LINES DOWN ON CAR

0949 AM     TORNADO          6 NW HUNTSVILLE         34.78N 86.67W
03/02/2012                   MADISON            AL   AMATEUR RADIO

            RESEARCH PARK BLVD AND DAN TIBBS...FUNNEL CLOUD

0956 AM     TORNADO          4 SSE HARVEST           34.81N 86.71W
03/02/2012                   MADISON            AL   TRAINED SPOTTER

            RAIN WRAPPED TORNADO REPORTED ON THE GROUND AT NICK DAVID
            AND JEFF RD.

0958 AM     HAIL             ARDMORE                 34.99N 86.85W
03/02/2012  E1.75 INCH       LIMESTONE          AL   TRAINED SPOTTER

1001 AM     TORNADO          5 WSW MERIDIANVILLE     34.82N 86.66W
03/02/2012                   MADISON            AL   LAW ENFORCEMENT

            RAIN WRAP TORNADO

1005 AM     HAIL             MERIDIANVILLE           34.85N 86.57W
03/02/2012  E1.75 INCH       MADISON            AL   EMERGENCY MNGR

1007 AM     TORNADO          1 E MERIDIANVILLE       34.85N 86.55W
03/02/2012                   MADISON            AL   PUBLIC

            RAIN WRAP TORNADO

1008 AM     TORNADO          3 E MERIDIANVILLE       34.86N 86.52W
03/02/2012                   MADISON            AL   LAW ENFORCEMENT

            TORNADO ON GROUND

1015 AM     TORNADO          4 ENE MOORES MILL       34.87N 86.46W
03/02/2012                   MADISON            AL   TRAINED SPOTTER

            TORNADO ON GROUND

1019 AM     TORNADO          5 NE MERIDIANVILLE      34.91N 86.51W
03/02/2012                   MADISON            AL   EMERGENCY MNGR

            HOUSE DESTROYED

1019 AM     TORNADO          4 ENE MOORES MILL       34.87N 86.46W
03/02/2012                   MADISON            AL   EMERGENCY MNGR

            PEOPLE TRAPPED IN RUBBLE WITH INJURIES

1032 AM     TORNADO          4 ENE MOORES MILL       34.87N 86.46W
03/02/2012                   MADISON            AL   AMATEUR RADIO

            TREES DOWN...CARS DAMAGED AND FARM HOUSE DESTROYED NEAR
            BUCKHORN HIGH SCHOOL

1043 AM     TORNADO          5 NNE MOORES MILL       34.91N 86.48W
03/02/2012                   MADISON            AL   TRAINED SPOTTER

            POWERLINES DOWN AT BETH AND BUTLER ROADS

1054 AM     TORNADO          3 E MERIDIANVILLE       34.86N 86.52W
03/02/2012                   MADISON            AL   TRAINED SPOTTER

            POWER LINES DOWN ON ROADS AND DAMAGE TO FARM BUILDING

&&

JMS
Special weather statement, Mar 2, 1:01 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
101 PM CST FRI MAR 2 2012

ALZ004-005-007-021945-
LAWRENCE-LIMESTONE-MORGAN-
101 PM CST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...SOUTHERN LIMESTONE
AND EXTREME NORTHWEST MORGAN COUNTIES UNTIL 145 PM CST...

AT 1 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE DEVELOPING NEAR MT HOPE...OR 9 MILES WEST OF
MOULTON...MOVING NORTHEAST AT 40 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN LAWRENCE...SOUTHERN LIMESTONE...AND NORTHWESTERN MORGAN
COUNTIES...INCLUDING THE CITIES OF MT HOPE...MOULTON...DECATUR...
RIPLEY...AND ATHENS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

&&

LAT...LON 3442 8753 3449 8753 3492 8705 3472 8682
      3432 8742
TIME...MOT...LOC 1900Z 226DEG 34KT 3445 8742

BCC
Special weather statement, Mar 2, 1:26 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
126 PM CST FRI MAR 2 2012

ALZ003-004-022000-
FRANKLIN-LAWRENCE-
126 PM CST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN AND WESTERN
LAWRENCE COUNTIES UNTIL 200 PM CST...

AT 126 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HODGES...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN EASTERN FRANKLIN AND WESTERN LAWRENCE COUNTIES...INCLUDING
THE CITIES OF HODGES...DUKETON...PHIL CAMPBELL...ROCKWOOD...SPRUCE
PINE...ISBELL...PLEASANT RIDGE...THARPTOWN...NEWBURG AND MT HOPE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3431 8772 3431 8796 3436 8801 3457 8760
      3457 8752 3462 8750 3464 8747 3449 8732
      3430 8771
TIME...MOT...LOC 1926Z 236DEG 40KT 3434 8785

BCC

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:44 AM CSTWind AdvisoryHUNFranklin, Lincoln, Moore11 hr
Mar 2, 9:12 AM CSTSevere Thunderstorm WarningHUNLincoln33 min
Mar 2, 9:41 AM CSTTornado WarningHUNFranklin, Lincoln34 min
Mar 2, 9:55 AM CSTTornado WarningHUNFranklin9 min
Mar 2, 9:59 AM CSTTornado Warning EmergencyHUNFranklin, Lincoln31 min
Mar 2, 10:10 AM CSTTornado WarningHUNFranklin35 min
Mar 2, 10:24 AM CSTTornado WarningHUNFranklin36 min
Mar 2, 2:00 PM CSTTornado WarningHUNLincoln30 min
Mar 2, 2:28 PM CSTTornado WarningHUNFranklin, Lincoln, Moore32 min
Mar 2, 2:38 PM CSTTornado WarningHUNLincoln18 min
Mar 2, 2:58 PM CSTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore47 min
Mar 2, 3:16 PM CSTTornado WarningHUNFranklin19 min
Mar 2, 3:58 PM CSTTornado WarningHUNFranklin, Lincoln14 min
Mar 2, 4:10 PM CSTSevere Thunderstorm WarningHUNFranklin, Lincoln50 min
Mar 2, 7:21 AM CSTSpecial Weather StatementHUNLawrence39 min
Mar 2, 8:09 AM CSTSpecial Weather StatementHUNLawrence, Limestone51 min
Mar 2, 8:51 AM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison24 min
Mar 2, 9:15 AM CSTSpecial Weather StatementHUNLawrence30 min
Mar 2, 9:18 AM CSTTornado WarningHUNLimestone, Madison27 min
Mar 2, 9:35 AM CSTTornado WarningHUNLimestone, Madison25 min
Mar 2, 1:01 PM CSTSpecial Weather StatementHUNLawrence, Limestone44 min
Mar 2, 1:26 PM CSTSpecial Weather StatementHUNFranklin34 min
Mar 2, 1:30 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone30 min
Mar 2, 1:31 PM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence29 min
Mar 2, 2:06 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Mar 2, 2:29 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale31 min
Mar 2, 2:41 PM CSTTornado WarningHUNColbert, Lauderdale, Lawrence34 min
Mar 2, 3:07 PM CSTTornado WarningHUNLimestone23 min
Mar 2, 3:16 PM CSTSevere Thunderstorm WarningHUNColbert, Lawrence29 min
Mar 2, 3:26 PM CSTTornado WarningHUNLimestone, Madison34 min
Mar 2, 3:27 PM CSTTornado WarningHUNLawrence33 min
Mar 2, 3:44 PM CSTSevere Thunderstorm WarningHUNLimestone31 min
Mar 2, 4:00 PM CSTSevere Thunderstorm WarningHUNLawrence, Morgan30 min
Mar 2, 4:15 PM CSTSevere Thunderstorm WarningHUNCullman, Morgan30 min
Mar 2, 4:21 PM CSTSevere Thunderstorm WarningHUNMadison24 min
Mar 2, 4:33 PM CSTTornado WarningHUNCullman, Morgan27 min
Mar 2, 4:51 PM CSTSevere Thunderstorm WarningHUNJackson, Madison24 min
Mar 2, 4:55 PM CSTTornado WarningHUNMorgan15 min
Mar 2, 5:14 PM CSTSevere Thunderstorm WarningHUNJackson46 min
Mar 2, 5:49 PM CSTSevere Thunderstorm WarningHUNCullman26 min
Mar 2, 5:57 PM CSTSevere Thunderstorm WarningHUNJackson18 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.